MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TRACHEAL TUBE MAXILLO FACIAL; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TRACHEAL TUBE MAXILLO FACIAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/070
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the cuff "breaks easily, even if it has not been touched".Customer had to use "several tubes during the same anesthesia".Patient involved , no injury.
 
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for investigation.Device was received in used conditions with the original packaging opened.No visual defects were detected.Functional testing found no faults.The complaint was not confirmed.Based on the analysis performed on the sample provided and the reported by the customer, no root cause could be determined since the complaint was not confirmed due sample provided does not shows the failure mode reported, no failure identified.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No corrective actions are required since the complaint was not confirmed.
 
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.

Brand Name
PORTEX TRACHEAL TUBE MAXILLO FACIAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key17958231
Report Number3012307300-2023-09720
Device Sequence Number7044525
Product Code BTR
UDI-Device Identifier15019315020353
UDI-Public(01)15019315020353(11)220804(17)270718(10)4297001
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/070
Device Lot Number4297001
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/02/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/27/2023
Not provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/22/2023
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown